MAUDE Adverse Event Report: COOK INC ADVANCE 14 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COOK INC ADVANCE 14 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number G50326
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation = non-healthcare professional.Pma/510(k) number = k170193.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, prior to patient contact during an unknown procedure, an advance 14 lp low profile balloon catheter separated.The physician reported that the wire would not advance through the device and it felt as though something was stuck.The device reportedly separated "fully down the middle".Another device was used to complete the procedure.The patient reportedly had (b)(6).There has been no report that any part of the device remained in the patient's body, that the patient required any additional procedures, or that the patient experienced any adverse effects due to this event.

Brand Name
ADVANCE 14 LP LOW PROFILE BALLOON CATHETER
Common Device Name
LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9009899
Report Number1820334-2019-02281
Device Sequence Number11318428
Product Code LIT
UDI-Device Identifier10827002503264
UDI-Public(01)10827002503264(17)220708(10)9863097
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2022
Device Model NumberG50326
Device Catalogue NumberPTAX4-14-170-2.5-20
Device Lot Number9863097
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date09/12/2019
Patient Sequence Number1